Dynamics of Partial Differential Equations

Volume 10 (2013)

Number 2

Soliton dynamics of NLS with singular potentials

Pages: 177 – 207

DOI: http://dx.doi.org/10.4310/DPDE.2013.v10.n2.a4

Authors

Claudio Bonanno (Dipartimento di Matematica Applicata, Università degli Studi di Pisa, Italy)

Marco Ghimenti (Dipartimento di Matematica Applicata, Università degli Studi di Pisa, Italy)

Marco Squassina (Dipartimento di Informatica, Università degli Studi di Verona, Italy)

Abstract

We investigate the validity of a soliton dynamics behavior in the semi-classical limit for the nonlinear Schrödinger equation in $\mathbb{R}^N, N ≥ 3$, in presence of a singular external potential.

Keywords

nonlinear Schrödinger equation, soliton dynamics, singular potentials

2010 Mathematics Subject Classification

35Dxx, 35J62, 35J70, 58E05

Full Text (PDF format)